Table of Contents
Game Theory
Volume 2013, Article ID 512742, 10 pages
http://dx.doi.org/10.1155/2013/512742
Research Article

Subordinated Hedonic Games

1Instituto de Matemática Aplicada San Luis (UNSL-CONICET), Avenida Ejército de Los Andes 950, 5700 San Luis, Argentina
2Departamento de Matemática (UN San Luis), Chacabuco y Pedernera, 5700 San Luis, Argentina

Received 24 April 2013; Accepted 9 July 2013

Academic Editor: Walter Briec

Copyright © 2013 Juan Carlos Cesco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kaneko and M. H. Wooders, “Cores of partitioning games,” Mathematical Social Sciences, vol. 3, no. 4, pp. 453–460, 1982. View at Google Scholar · View at Scopus
  2. D. Gale and L. Shapley, “College admissions and the stability of marriage,” The American Mathematical Monthly, vol. 69, pp. 9–15, 1962. View at Google Scholar
  3. M. Shubik, “The “Bridge Game” economy: an example of indivisibilities,” Journal of Political Economy, vol. 79, pp. 909–912, 1971. View at Google Scholar
  4. L. S. Shapley and M. Shubik, “The assignment game I: the core,” International Journal of Game Theory, vol. 1, no. 1, pp. 111–130, 1972. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Quint, “Necessary and sufficient conditions for balancedness in partitioning games,” Mathematical Social Sciences, vol. 22, no. 1, pp. 87–91, 1991. View at Google Scholar · View at Scopus
  6. S. Banerjee, H. Konishi, and T. Sönmez, “Core in a simple coalition formation game,” Social Choice and Welfare, vol. 18, no. 1, pp. 135–153, 2001. View at Google Scholar · View at Scopus
  7. A. Bogomolnaia and M. O. Jackson, “The stability of hedonic coalition structures,” Games and Economic Behavior, vol. 38, no. 2, pp. 201–230, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. V. Iehlé, “The core-partition of a hedonic game,” Mathematical Social Sciences, vol. 54, no. 2, pp. 176–185, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Pápai, “Unique stability in simple coalition formation games,” Games and Economic Behavior, vol. 48, no. 2, pp. 337–354, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Farrell and S. Scotchmer, “Partnerships,” Quarterly Journal of Economics, vol. 103, pp. 279–297, 1988. View at Google Scholar
  11. M. Sotomayor, “A non-constructive elementary proof of the existence of stable marriages,” Games and Economic Behavior, vol. 13, pp. 135–137, 1996. View at Google Scholar
  12. J. C. Cesco, “Hedonic games related to many-to-one matching problems,” Social Choice and Welfare, vol. 39, pp. 737–749, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Le Breton, G. Owen, and S. Weber, “Strongly balanced cooperative games,” International Journal of Game Theory, vol. 20, no. 4, pp. 419–427, 1992. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Greenberg and S. Weber, “Strong tiebout equilibrium under restricted preferences domain,” Journal of Economic Theory, vol. 38, no. 1, pp. 101–117, 1986. View at Google Scholar · View at Scopus
  15. G. Becker, “A theory of marriage I,” Journal of Political Economics, vol. 81, pp. 813–846, 1973. View at Google Scholar
  16. L. Billera, “Some theorems on the core of an n-person game without side payments,” SIAM Journal on Applied Mathematics, vol. 18, no. 3, pp. 567–579, 1970. View at Google Scholar · View at Scopus
  17. H. Scarf, “The core of an n-person game,” Econometrica, vol. 35, pp. 50–69, 1967. View at Google Scholar